when i first started taking tramadol i would feel sick about 20-30 minutes later but would go away after 30-45 minutes. as the days went by the sick feeling lasted longer and longer until it was all day. bad enough to make me quit taking. is there a way to keep from feeling sick?
Hi, Tramadol is well known for causing nausea. In some cases it will get better with time, however some people get the sickness continuously & have to discontinue use in favour of another analgesic. If you find Tramadol uniquely successful for treating your pain, your doctor could prescribe an anti-emetic alongside, such as Cyclizine
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 1 answer
Tramadol - my boyfriend has been taking this since thursday night, hes been nausua, dizzy and has a?
Posted 23 Oct 2010 • 2 answers
Posted 5 Aug 2011 • 4 answers
Posted 3 Dec 2013 • 1 answer
Posted 12 Mar 2015 • 1 answer